# SDR SWAA2025033109875

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 53,012 hours, 33,262 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL;[02] CHANGED RII FROM NO TO YES.;[03] TASK IS NOT RII. CHANGED RII FROM YES TO NO
